Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 116, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 8, 2016, 4:47 PM MDT for Colfax County, Harding County, Union County, New Mexico. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 4:47 PM MDT (22:47 UTC)
- Expired
- Jul 8, 2016, 5:30 PM MDT
- In force
- 43 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Colfax County, NM, Harding County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 182 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:47 PM MDT | HAIL 2.75 | 6 E Abbott, NM | BASEBALL SIZE HAIL DESTROYED PICKUP TRUCK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 3:31 PM MDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -356 J/kg
- Mixed-layer LCL
- 3139 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
204
WUUS55 KABQ 082247
SVRABQ
NMC007-021-059-082330-
/O.NEW.KABQ.SV.W.0116.160708T2247Z-160708T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
447 PM MDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...
NORTH CENTRAL HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
SOUTHEASTERN COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 530 PM MDT
* AT 447 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
ABBOTT...OR 26 MILES EAST OF SPRINGER...MOVING EAST AT 15 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GLADSTONE...FARLEY AND YATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.
&&
LAT...LON 3619 10427 3638 10419 3633 10377 3607 10386
TIME...MOT...LOC 2247Z 285DEG 14KT 3628 10414
HAIL...2.00IN
WIND...60MPH
$$
541 follow-up statement
160
WWUS55 KABQ 082320
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
520 PM MDT FRI JUL 8 2016
NMC007-021-059-082330-
/O.EXP.KABQ.SV.W.0116.000000T0000Z-160708T2330Z/
UNION-HARDING-COLFAX-
520 PM MDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL UNION...NORTH
CENTRAL HARDING AND SOUTHEASTERN COLFAX COUNTIES WILL EXPIRE AT 530
PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN NEW MEXICO.
LAT...LON 3619 10427 3638 10419 3633 10377 3607 10386
TIME...MOT...LOC 2319Z 285DEG 14KT 3628 10414
$$
54What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:27 PM MDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 8, 3:27 PM MDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 327 PM MDT FRI JUL 8 2016 .SYNOPSIS... An unseasonably strong low pressure system will track eastward over the northern Rockies over the weekend into early next week inducing weather more like early June than early July over New Mexico. Breezy to windy conditions are expected through Monday, with the strongest winds on Monday. Fire weather concerns are also expected each day as progressively drier air moves in from the west. Spotty showers and thunderstorms are expected over the mountains and eastern plains Saturday and Sunday, but any wetting precipitation will probably favor the eastern plains. High temperatures will vary a few to 15 degrees above normal with the warmest readings on Saturday. && .DISCUSSION... As the aforementioned upper low passes north of NM it will cause the subtropical ridge over NM to flatten and nudge southward over El Paso. Winds aloft will strengthen with very strong mixing leading to breezy to windy conditions. The strongest winds will be Monday when widespread fire weather concerns will be possible. Any thunderstorms over central parts of the forecast area on Saturday and Sunday will probably be dry. By Monday, enough dry air will move in for dry weather areawide. 44 && .FIRE WEATHER... Discussion will be brief due to severe weather. A very unusual weather pattern will set up for July. High terrain thunderstorms, some dry, today and Saturday will be followed by a period of dry, breezy to windy, and very unstable conditions Sunday through at least the mid work week. Critical fire weather conditions are possible Sunday and likely Monday when winds will be strongest. Active in the northeast through this evening with strong to severe storms. Elsewhere showers and storms over central and southern areas...mostly dry central mountains west. Upper high will build over NM Saturday with a reduction in thunderstorms. Big storm by July standards will move inland this weekend over the northwest and cross the northern Rockies. Westerlies aloft will increase Sunday and peak on Monday before diminishing on Tuesday. Rare July critical fire weather conditions possible Sunday west and east, and likely all areas Monday. Critical conditions possible Tuesday in a small area of the central highlands. High pressure will build back over NM later next week before shifting east late week. Decent monsoon burst possible by next weekend. CHJ && .AVIATION... 18Z TAF CYCLE VFR conditions expected to prevail most locations through the forecast period. In the wake of a back door cold front, low level moisture has sharply increased across much of eastern NM. Showers and thunderstorms will favor the eastern high terrain and plains this pm and evening, along with the upper Gila region of SW NM. Across the west and central areas, most thunderstorms will be dry producing mainly gusty outflows and erratic winds. Across the east, local MVFR conditions are possible with the strongest thunderstorms. Some of the storms in the northeast will be strong to severe, with strong and gusty outflows, large hail and local moderate to heavy rain. KLVS most likely to be impacted by thunderstorms. Showers near TCC now, with additional showers possible later on, and thunderstorms could be an impact this evening but not enough confidence to put in TAF yet. Showers and thunderstorms to gradually diminish between 03z and 06z. Fewer storms are expected on Saturday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 59 97 62 94 / 0 0 0 0 Dulce........................... 45 92 45 89 / 0 5 0 5 Cuba............................ 55 94 55 90 / 0 5 0 5 Gallup.......................... 55 93 57 91 / 0 5 0 5 El Morro........................ 48 87 52 86 / 0 10 0 10 Grants.......................... 56 93 57 91 / 5 10 0 10 Quemado......................... 56 89 57 88 / 5 10 10 10 Glenwood........................ 64 99 64 95 / 20 5 5 5 Chama........................... 43 84 44 82 / 5 10 5 10 Los Alamos...................... 60 92 61 89 / 5 10 0 10 Pecos........................... 58 93 58 90 / 5 10 5 10 Cerro/Questa.................... 50 81 51 81 / 5 10 5 10 Red River....................... 41 76 44 75 / 10 20 10 10 Angel Fire...................... 39 82 41 81 / 10 20 10 10 Taos............................ 50 92 52 88 / 5 10 5 10 Mora............................ 55 88 55 86 / 10 20 10 20 Espanola........................ 59 97 60 94 / 0 10 0 5 Santa Fe........................ 60 90 61 88 / 5 10 0 5 Santa Fe Airport................ 60 96 60 93 / 5 10 0 5 Albuquerque Foothills........... 65 95 65 94 / 5 5 0 5 Albuquerque Heights............. 67 100 68 97 / 5 5 0 5 Albuquerque Valley.............. 65 100 67 99 / 5 5 0 5 Albuquerque West Mesa........... 65 101 67 98 / 5 5 0 5 Los Lunas....................... 65 99 66 98 / 5 5 0 5 Rio Rancho...................... 64 100 66 97 / 5 5 0 5 Socorro......................... 67 100 69 100 / 10 0 5 5 Sandia Park/Cedar Crest......... 62 91 62 90 / 5 5 0 5 Tijeras......................... 62 97 62 94 / 5 10 5 5 Moriarty/Estancia............... 55 91 53 91 / 5 10 0 5 Clines Corners.................. 60 89 59 89 / 5 10 5 10 Gran Quivira.................... 63 93 62 92 / 5 10 0 5 Carrizozo....................... 65 97 65 96 / 10 10 5 5 Ruidoso......................... 60 93 59 90 / 20 30 10 20 Capulin......................... 57 90 58 91 / 20 20 20 20 Raton........................... 55 92 56 93 / 20 20 10 20 Springer........................ 58 94 59 94 / 10 10 10 10 Las Vegas....................... 57 93 57 91 / 5 10 5 10 Clayton......................... 64 95 64 97 / 30 20 20 30 Roy............................. 61 93 61 95 / 20 10 10 20 Conchas......................... 68 99 69 101 / 20 10 10 20 Santa Rosa...................... 66 99 67 100 / 10 10 5 20 Tucumcari....................... 69 104 71 105 / 20 20 20 20 Clovis.......................... 68 98 69 100 / 20 30 20 20 Portales........................ 70 98 70 101 / 20 30 20 20 Fort Sumner..................... 69 99 70 101 / 20 10 10 20 Roswell......................... 71 104 70 105 / 10 10 5 10 Picacho......................... 66 97 66 98 / 20 20 10 20 Elk............................. 63 91 63 92 / 20 30 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Monday afternoon through Monday evening for the following zones... NMZ101>109. Fire Weather Watch from Sunday afternoon through Sunday evening for the following zones... NMZ101-104-105-108. && 44
Hazardous weather outlook, Jul 8, 6:04 AM MDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 604 AM MDT FRI JUL 8 2016 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 604 AM MDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHEAST PLAINS THIS AFTERNOON AND EVENING. DAMAGING WIND...UNUSUALLY LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CRITICAL FIRE WEATHER CONCERNS ARE EXPECTED FOR SUNDAY ACROSS THE NORTHWEST THIRD DUE TO GUSTY WIND...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE. WIDESPREAD FIRE WEATHER CONCERNS ARE EXPECTED ON MONDAY DUE TO UNUSUALLY BREEZY TO LOCALLY WINDY CONDITIONS...LOW HUMIDITY AN AN UNSTABLE ATMOSPHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH MID EVENING TODAY ACROSS THE NORTHEAST PLAINS DUE TO SEVERE WEATHER. 50
In the hours before
Special weather statement, Jul 8, 2:16 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 216 PM MDT FRI JUL 8 2016 NMZ529-082045- NORTHEAST HIGHLANDS- 216 PM MDT FRI JUL 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY UNTIL 245 PM MDT... AT 215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER TECOLOTE...OR 8 MILES SOUTH OF LAS VEGAS...MOVING SOUTHEAST AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROMEROVILLE...TECOLOTE...CHAPELLE...SAN AGUSTIN AND LOS MONTOYAS. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 330 AND 343. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3547 10535 3557 10524 3542 10501 3527 10529 TIME...MOT...LOC 2015Z 327DEG 7KT 3548 10526 44
Special weather statement, Jul 8, 2:20 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
220 PM MDT FRI JUL 8 2016
NMZ527-528-082045-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
220 PM MDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY UNTIL
245 PM MDT...
AT 219 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF RATON PASS...OR 16 MILES WEST OF RATON...MOVING
EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RATON...SUGARITE CANYON STATE PARK...RATON PASS AND SUGARITE.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 446 AND 460.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3681 10426 3679 10480 3697 10483 3700 10462
3700 10425
TIME...MOT...LOC 2019Z 262DEG 11KT 3689 10473
54Local storm report, Jul 8, 2:30 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
230 PM MDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL RATON 36.89N 104.44W
07/08/2016 E1.25 INCH COLFAX NM TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED WITH QUARTER SIZE HAIL
CONTINUING TO FALL.
&&
EVENT NUMBER ABQ1601324
RGDSpecial weather statement, Jul 8, 2:47 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT FRI JUL 8 2016
NMZ528-082115-
FAR NORTHEAST HIGHLANDS-
247 PM MDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLFAX COUNTY UNTIL
315 PM MDT...
AT 246 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAXWELL...OR 14 MILES NORTH OF SPRINGER...MOVING SOUTH AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGER AND MAXWELL.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 406 AND 433.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3633 10432 3624 10464 3663 10475 3664 10473
3662 10472 3665 10470 3669 10454
TIME...MOT...LOC 2046Z 341DEG 28KT 3658 10461
54Local storm report, Jul 8, 4:41 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 7 ENE SAN IGNACIO 34.97N 104.84W
07/08/2016 E0.88 INCH GUADALUPE NM AMATEUR RADIO
&&
EVENT NUMBER ABQ1601325
SHOEMAKELocal storm report, Jul 8, 4:44 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 5 W SANTA ROSA 34.94N 104.77W
07/08/2016 E0.88 INCH GUADALUPE NM AMATEUR RADIO
DIME TO NICKEL SIZE HAIL ON I-40.
&&
EVENT NUMBER ABQ1601326
RGDThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:05 PM MDT | Special Weather Statement | ABQ | Mora | 40 min |
| Jul 8, 1:37 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Jul 8, 2:01 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jul 8, 2:06 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| Jul 8, 2:09 PM MDT | Special Weather Statement | ABQ | San Miguel | 36 min |
| Jul 8, 2:13 PM MDT | Special Weather Statement | ABQ | Catron | 32 min |
| Jul 8, 2:16 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Jul 8, 2:18 PM MDT | Areal Flood Advisory | ABQ | Catron | 117 min |
| Jul 8, 2:20 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jul 8, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 29 min |
| Jul 8, 2:34 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 56 min |
| Jul 8, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 60 min |
| Jul 8, 2:47 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Jul 8, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 40 min |
| Jul 8, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 49 min |
| Jul 8, 3:36 PM MDT | Fire Weather Watch | ABQ | Cibola, Harding, McKinley, Rio Arriba, Sandoval, San Juan and 2 more | 37 hr |
| Jul 8, 3:36 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 37 hr |
| Jul 8, 3:39 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 51 min |
| Jul 8, 4:01 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 8, 4:03 PM MDT | Tornado Warning | ABQ | Colfax, Harding, Mora | 27 min |
| Jul 8, 4:27 PM MDT | Tornado Warning | ABQ | Colfax, Harding | 21 min |
| Jul 8, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 21 min |
| Jul 8, 4:32 PM MDT | Tornado Warning | ABQ | Colfax, Harding, Mora | 28 min |
| Jul 8, 4:39 PM MDT | Areal Flood Advisory | ABQ | Colfax | 111 min |
| Jul 8, 4:57 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 3 hr |
| Jul 8, 4:57 PM MDT | Flash Flood Warning | ABQ | Catron | 4 hr |
| Jul 8, 5:32 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| Jul 8, 5:40 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Jul 8, 5:45 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 8, 5:48 PM MDT | Special Weather Statement | ABQ | 27 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.